# SDR AALA201708239036

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 25,805 hours, 10,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BY THE FORWARD SERVICE DOOR HAS AN UNSECURE LENS.  SECURED THE LENS IAW AMM 33-20-00.  OPERATIONAL CHECKED GOOD.
